MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TRIAL CORAIL REVISION STEM 16; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 TRIAL CORAIL REVISION STEM 16; HIP INSTRUMENT/TRIAL
Catalog Number L98516
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The sales rep reports that during a revision surgery, the surgeon had a problem on his ancillary corail revision on deposit, on the trial stem size 16.The surgeon had a very odd feel and trying a corail stem of the same size, it turned out that the metaphyseal filling was not identical.He also compared the trial stem size 16 with an other trial stem size 16 from a loan kit.They did not have the same dimensions.
 
Additional Manufacturer Narrative
Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Delay in surgery is about 10 minutes.Reason for revision is mechanical issue.
 
Additional Manufacturer Narrative
The complaint description states that the metaphyseal filling and dimensions were not identical between the sz 16 corail revision stem and the trial stem.The device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRIAL CORAIL REVISION STEM 16
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
bp 256
warsaw IN 46582
MDR Report Key6732322
Report Number1818910-2017-21515
Device Sequence Number817100
Product Code LXH
UDI-Device Identifier10603295262640
UDI-Public10603295262640
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL98516
Device Lot NumberSF0874518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2017
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer07/26/2017
08/08/2017
01/11/2018
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date08/15/2017
09/06/2017
01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1